# SDR DL72S960233

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545902
- Condition: Corroded
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE BELLY SKIN ABOVE THE RAM AIR INLET.  THE DAMAGE CUTOUT MEASURES 12 INCHES FWD AND AFT BY 10 INCHES INBD AND OUTBD AT FS 720C.  IN ACCORDANCE WITH 8110-3 DATED 1/26/96, AN EXTERNAL DOUBLER AND TRIPLER WERE INSTALLED AROUND THE CUTOUT.  AN PREEXISTING TI DOUBLER WAS REPLACED BY THIS REPAIR.
